# SDR DLL10961592

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG PRESSURE DECK RISER ALONG RBL 66 WAS FOUND CRACKED AT FS 445 DURING LTR CHECK IN ATL.  THE CRACKED WAS TRIMMED OUT AND A FILLER/DOUBLER REPAIR WAS INSTALLED.
